# SDR KCSA061539

- Difficulty date: November 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR WHEEL WELL UPPER PRESSURE DECK HAS CORROSION AT STA 1348, RBL 107, WL 190.
